We provide quasi-periodic solutions with two frequencies for a class of completely resonant non-linear wave equations in one and two spatial dimensions and with periodic boundary conditions. This is the first existence result for quasi-periodic solutions in the completely resonant case. The main idea is to work in an appropriate invariant subspace, in order to simplify the bifurcation equation. The frequencies, close to that of the linear system, belong to an uncountable Cantor set of measure zero where no small divisor problem arises.
M. PROCESI (2005). Quasi-periodic solutions for completely resonant nonlinear wave equations in 1D and 2D. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 13(3), 541-552 [10.3934/dcds.2005.13.541].